Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Transformation formulas for the Bergman kernels and projections of Reinhardt domains


Author: Siqi Fu
Journal: Proc. Amer. Math. Soc. 129 (2001), 1769-1773
MSC (2000): Primary 32A25, 32H02
Published electronically: November 3, 2000
MathSciNet review: 1814109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Formulas that relate the Bergman kernel and projection of a bounded Reinhardt domain whose closure does not intersect the coordinate planes to those of its covering tube domain are obtained via the Poisson summation formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A25, 32H02

Retrieve articles in all journals with MSC (2000): 32A25, 32H02


Additional Information

Siqi Fu
Affiliation: Department of Mathematics, University of Wyoming, Laramie, Wyoming 82071
Email: sfu@uwyo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05804-4
PII: S 0002-9939(00)05804-4
Received by editor(s): September 10, 1999
Received by editor(s) in revised form: October 5, 1999
Published electronically: November 3, 2000
Communicated by: Albert Baernstein II
Article copyright: © Copyright 2000 American Mathematical Society